Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 3(303), Pages 153–154 (Mi umn1081)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite $L_{\mathfrak F}$-groups for $\check S$-formations

V. I. Gorbachev

I. G. Petrovsky Bryansk State Pedagogical University

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:3, 618–619

Bibliographic databases:

MSC: 20D20, 20D15, 20E28, 20D10
Received: 01.02.1995

Citation: V. I. Gorbachev, “Finite $L_{\mathfrak F}$-groups for $\check S$-formations”, Uspekhi Mat. Nauk, 50:3(303) (1995), 153–154; Russian Math. Surveys, 50:3 (1995), 618–619

Citation in format AMSBIB
\Bibitem{Gor95}
\by V.~I.~Gorbachev
\paper Finite $L_{\mathfrak F}$-groups for $\check S$-formations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 3(303)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn1081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1349325}
\zmath{https://zbmath.org/?q=an:0852.20009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..618G}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 3
\pages 618--619
\crossref{https://doi.org/10.1070/RM1995v050n03ABEH002567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT98400007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1081
  • http://mi.mathnet.ru/eng/umn/v50/i3/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:148
    Full text:68
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021